MAUDE Adverse Event Report: SOLO PACE, INC. SOLO PACE CONTROL SYSTEM; EXTERNAL PULSE GENERATOR

SOLO PACE, INC. SOLO PACE CONTROL SYSTEM; EXTERNAL PULSE GENERATOR
Model Number SOLOEPG1
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The epg was oversensing after capture check.No patient complications were reported as a result of this problem.

Brand Name
SOLO PACE CONTROL SYSTEM
Common Device Name
EXTERNAL PULSE GENERATOR
Manufacturer (Section D)
SOLO PACE, INC.
7125 northland terrace n
brooklyn park MN 55428
Manufacturer (Section G)
SOLO PACE
7125 northland terr n
brooklyn park MN 55428
Manufacturer Contact
straight
7125 northland terr n
brooklyn park, MN 55428
6129407240
MDR Report Key24766967
Report Number3035372913-2026-00006
Device Sequence Number9298949
Product Code DTE
UDI-Device Identifier00850056280020
UDI-Public00850056280020
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K241781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOLOEPG1
Device Lot NumberM001128
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown